MathSciNet Relay Station
MathSciNet bibliographic data
MR1151259 35Q30 (35D05 65M12 76N10)
Peng, Yue-Jun Solutions faibles globales pour l'équation d'Euler d'un fluide compressible avec de grandes données initiales. (French) [Global weak solutions for the Euler equation of a compressible fluid with large initial data] Comm. Partial Differential Equations 17 (1992), no. 1-2, 161–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement